Mean dimension of full shifts

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let K be a finite-dimensional compact metric space and K the full shift on the alphabet K. We prove that its mean dimension is given by dimK or dimK−1 depending on the “type” of K. We propose a problem which seems interesting from the view point of infinite-dimensional topology.

Original languageEnglish
Pages (from-to)183-193
Number of pages11
JournalIsrael Journal of Mathematics
Volume230
Issue number1
DOIs
Publication statusPublished - Mar 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mean dimension of full shifts'. Together they form a unique fingerprint.

  • Cite this